# SDR MTNA20160715004

- Difficulty date: July 13, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N820FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- Aircraft time: 36,020 hours, 32,899 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: S53572103201
- Condition: Corroded
- Location: Frame 23
- Part time: 36,020 hours, 32,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR CARGO BAY FRAME 23C, STRINGER 16R CORNER BRACKET HAS HEAVY CORROSION. DAMAGE EXCEEDS MANUFACTURER'S ACCEPTABLE LIMITS.   REPLACED IAW  SRM 51-25-01. FABRICATED IAW SRM 535140-03-A01.
